# SDR MASA200501053

- Difficulty date: December 19, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 19,971 hours, 14,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN NEAR MAIN CABIN DOOR WAS BROKEN.  MAINTENANCE REPLACED THE SIGN AND OPS CHECKED THE LIGHTS.  OPS CHECK GOOD.
